Advanced search
1 file | 646.18 KB

Rotation-invariant t-norm solutions of a system of functional equations

(2006) FUZZY SETS AND SYSTEMS. 157(3). p.373-397
Author
Organization
Keywords
rotation-invariant t-norm, left-continuous t-norm, Jenei t-norm family, De Morgan triplet, Cauchy equation, disjunctive normal form, conjunctive normal form, CONTINUOUS TRIANGULAR NORMS, FUZZIFIED NORMAL FORMS, UNIVERSAL APPROXIMATION, FUZZY-LOGIC, CONSTRUCTION

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 646.18 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Maes, Koen, and Bernard De Baets. 2006. “Rotation-invariant T-norm Solutions of a System of Functional Equations.” Fuzzy Sets and Systems 157 (3): 373–397.
APA
Maes, Koen, & De Baets, B. (2006). Rotation-invariant t-norm solutions of a system of functional equations. FUZZY SETS AND SYSTEMS, 157(3), 373–397.
Vancouver
1.
Maes K, De Baets B. Rotation-invariant t-norm solutions of a system of functional equations. FUZZY SETS AND SYSTEMS. 2006;157(3):373–97.
MLA
Maes, Koen, and Bernard De Baets. “Rotation-invariant T-norm Solutions of a System of Functional Equations.” FUZZY SETS AND SYSTEMS 157.3 (2006): 373–397. Print.
@article{334254,
  author       = {Maes, Koen and De Baets, Bernard},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  number       = {3},
  pages        = {373--397},
  title        = {Rotation-invariant t-norm solutions of a system of functional equations},
  url          = {http://dx.doi.org/10.1016/j.fss.2005.06.013},
  volume       = {157},
  year         = {2006},
}

Altmetric
View in Altmetric
Web of Science
Times cited: